Alert archive / Virginia / Winter Storm Warnings in 2005
Winter Storm Warning 2, NWS Wakefield, VA
NWS Wakefield, VA issued this winter storm warning at Dec 9, 2005, 12:58 AM EST for Fluvanna County, Virginia. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 9, 2005, 12:58 AM EST (05:58 UTC)
- Expired
- Dec 9, 2005, 8:35 AM EST
- In force
- 8 hr
- Issued by
- NWS Wakefield, VA
County Fluvanna County, VA
The radar
The Sterling radar (KLWX), 144 km from the middle of the area, began a volume at 05:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Roanoke, VA (KRNK), launched 00:00Z, 6.0 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1522 m above ground
- 0-6 km bulk shear
- 74 kt
- 0-1 km storm-relative helicity
- 504 m²/s²
- 0-3 km storm-relative helicity
- 927 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS41 KAKQ 090558 WSWAKQ URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE WAKEFIELD VA 1258 AM EST FRI DEC 9 2005 VAZ048-049-091400- /O.UPG.KAKQ.WW.Y.0002.000000T0000Z-051209T1500Z/ /O.NEW.KAKQ.WS.W.0002.051209T0558Z-051209T1500Z/ FLUVANNA-LOUISA- INCLUDING THE CITY OF...LOUISA 1258 AM EST FRI DEC 9 2005 ...WINTER STORM WARNING IN EFFECT UNTIL 10 AM EST THIS MORNING... THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS ISSUED A WINTER STORM WARNING...WHICH IS IN EFFECT UNTIL 10 AM EST THIS MORNING. THE WINTER WEATHER ADVISORY IS NO LONGER IN EFFECT. A PERIOD OF FREEZING RAIN AND SOME SLEET IS EXPECTED OVERNIGHT. ICE ACCUMULATION OF A QUARTER INCH IS POSSIBLE ON OBJECTS...WITH SOME SCATTERED POWER OUTAGES LIKELY. ROADS AND WALKWAYS WILL BECOME VERY SLIPPERY WITH THE ICING...ESPECIALLY UNTREATED SURFACES...BRIDGES AND OVERPASSES. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ VAZ060>064-068-069-074-075-091400- /O.CON.KAKQ.WW.Y.0002.000000T0000Z-051209T1500Z/ PRINCE EDWARD-CUMBERLAND-GOOCHLAND-HANOVER-CAROLINE-AMELIA- POWHATAN-ESSEX-WESTMORELAND- INCLUDING THE CITIES OF...FARMVILLE...GOOCHLAND...ASHLAND... TAPPAHANNOCK 1258 AM EST FRI DEC 9 2005 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING. A MIXTURE OF SLEET...AND FREEZING RAIN IS EXPECTED OVERNIGHT. SOME ICE ACCUMULATION IS EXPECTED... UP TO 1 OR 2 TENTHS OF AN INCH...ON OBJECTS...WITH SIDEWALKS AND ROADWAYS GETTING VERY SLIPPERY...ESPECIALLY UNTREATED SURFACES...BRIDGES AND OVERPASSES. A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ MDZ021-091400- /O.CON.KAKQ.WW.Y.0002.000000T0000Z-051209T1500Z/ DORCHESTER- INCLUDING THE CITY OF...CAMBRIDGE 1258 AM EST FRI DEC 9 2005 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING. SNOW AND SLEET ARE EXPECTED TO DEVELOP OVERNIGHT ACROSS THE MARYLAND EASTERN SHORE. THE MIXED PRECIPITATION WILL THEN LIKELY CHANGE TO RAIN TOWARD DAYBREAK AS SURFACE TEMPERATURES CLIMB ABOVE FREEZING. THE PRECIPITATION WILL THEN THEN END AS A PERIOD OF RAIN OR MIXED RAIN AND SNOW SHOWERS BY MIDDAY FRIDAY. SNOWFALL ACCUMULATIONS UP TO ONE INCH IS EXPECTED BEFORE THE CHANGEOVER TO RAIN...THOUGH LOCALLY HIGHER AMOUNTS UP TO 2 INCHES WILL BE POSSIBLE OVER THE FAR NORTHERN PORTION OF DORCHESTER COUNTY. SOME LIGHT ICING IS ALSO POSSIBLE AS A BRIEF PERIOD OF FREEZING RAIN MAY OCCUR. A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ 18
2 follow-up statements
000 WWUS41 KAKQ 090828 WSWAKQ URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE WAKEFIELD VA 328 AM EST FRI DEC 9 2005 VAZ048-049-091500- /O.CON.KAKQ.WS.W.0002.000000T0000Z-051209T1500Z/ FLUVANNA-LOUISA- INCLUDING THE CITY OF...LOUISA 328 AM EST FRI DEC 9 2005 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING. A PERIOD OF FREEZING RAIN...SLEET AND SNOW...IS EXPECTED EARLY THIS MORNING. ICE ACCUMULATION OF A QUARTER INCH IS POSSIBLE ON OBJECTS...WITH SOME SCATTERED POWER OUTAGES POSSIBLE. A COATING OF IN INCH OF SNOW AND SLEET WILL ALSO BE POSSIBLE. ROADS AND WALKWAYS WILL BECOME VERY SLIPPERY WITH THE ICING...ESPECIALLY UNTREATED SURFACES...BRIDGES AND OVERPASSES. SCATTERED POWER OUTAGES WILL ALSO BE POSSIBLE...GIVEN THE ICE AND SNOW BUILD UP ON LIMBS...AND POWER LINES. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ VAZ070-071-091500- /O.EXA.KAKQ.WW.Y.0002.000000T0000Z-051209T1500Z/ CHESTERFIELD-HENRICO- INCLUDING THE CITIES OF...COLONIAL HEIGHTS...RICHMOND 328 AM EST FRI DEC 9 2005 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 10 AM EST THIS MORNING... THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS ISSUED A WINTER WEATHER ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EST THIS MORNING. FREEZING RAIN AND SLEET WILL BE FOUND IN HENRICO AND CHESTERFIELD COUNTIES...AND THE CITY OF RICHMOND...EARLY THIS MORNING...WITH MAINLY RAIN JUST TO THE SOUTH AND EAST. WITH TEMPERATURES REMAINING AROUND OR JUST BELOW FREEZING...A THIN LAYER OF ICE WILL LIKELY FORM ON SOME SURFACES...CREATING SLIPPERY SPOTS ON UNTREATED SURFACES. A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ VAZ060>064-068-069-074-075-091500- /O.CON.KAKQ.WW.Y.0002.000000T0000Z-051209T1500Z/ PRINCE EDWARD-CUMBERLAND-GOOCHLAND-HANOVER-CAROLINE-AMELIA- POWHATAN-ESSEX-WESTMORELAND- INCLUDING THE CITIES OF...FARMVILLE...GOOCHLAND...ASHLAND... TAPPAHANNOCK 328 AM EST FRI DEC 9 2005 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING. A MIXTURE OF SNOW...SLEET...AND FREEZING RAIN IS EXPECTED EARLY THIS MORNING. UP TO 1 OR 2 TENTHS OF AN INCH ACCRETION IS EXPECTED ON OBJECTS...WITH LESS THAN AN INCH ACCUMULATION OF SNOW AND SLEET. SIDEWALKS AND ROADWAYS WILL GET SLIPPERY...ESPECIALLY UNTREATED SURFACES... BRIDGES AND OVERPASSES. A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ MDZ021-091500- /O.CON.KAKQ.WW.Y.0002.000000T0000Z-051209T1500Z/ DORCHESTER- INCLUDING THE CITY OF...CAMBRIDGE 328 AM EST FRI DEC 9 2005 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING. SNOW AND SLEET ARE EXPECTED EARLY THIS MORNING ACROSS DORCHESTER COUNTY MARYLAND. PATCHES OF FREEZING RAIN WILL ALSO BE POSSIBLE...ESPECIALLY ACROSS NORTHWEST PORTIONS OF THE COUNTY. THE PRECIPITATION WILL THEN THEN END AS A PERIOD OF RAIN OR MIXED RAIN AND SNOW SHOWERS BY MIDDAY FRIDAY. SNOWFALL ACCUMULATIONS LESS THAN ONE INCH WILL BE POSSIBLE...ESPECIALLY OVER NORTHERN PORTIONS...WITH SOME LIGHT ICING WITH ANY FREEZING RAIN. A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ 18
000 WWUS41 KAKQ 091335 WSWAKQ URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE WAKEFIELD VA 835 AM EST FRI DEC 9 2005 VAZ048-049-091445- /O.CAN.KAKQ.WS.W.0002.000000T0000Z-051209T1500Z/ FLUVANNA-LOUISA- INCLUDING THE CITY OF...LOUISA 835 AM EST FRI DEC 9 2005 ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS CANCELLED THE WINTER STORM WARNING. THE PRECIPITATION HAS ENDED FOR LOUISA AND FLUVANNA...AND THE SKY WILL BECOME PARTLY TO MOSTLY SUNNY THROUGH THIS MORNING. TEMPERATURES WILL REMAIN AT OR BELOW FREEZING THROUGH 11 AM...THEN RISE ABOVE FREEZING. TEMPERATURES WILL RISE TO NEAR 40 THIS AFTERNOON...ALLOWING MELTING TO OCCUR. MOTORISTS ARE ADVISED TO USE EXTREME CAUTION FOR THE REMAINDER OF THIS MORNING...UNTIL MELTING HAS TAKEN PLACE...ESPECIALLY ON BRIDGES AND OVERPASSES. $$ VAZ060>064-068>071-074-075-091445- /O.CAN.KAKQ.WW.Y.0002.000000T0000Z-051209T1500Z/ PRINCE EDWARD-CUMBERLAND-GOOCHLAND-HANOVER-CAROLINE-AMELIA- POWHATAN-CHESTERFIELD-HENRICO-ESSEX-WESTMORELAND- INCLUDING THE CITIES OF...FARMVILLE...GOOCHLAND...ASHLAND... COLONIAL HEIGHTS...RICHMOND...TAPPAHANNOCK 835 AM EST FRI DEC 9 2005 ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS CANCELLED THE WINTER WEATHER ADVISORY. THE PRECIPITATION HAS ENDED FOR AREAS FROM FARMVILLE THROUGH THE RICHMOND METRO AREA TO THE MIDDLE PENINSULA AND NORTHERN NECK...AND THE SKY WILL BECOME PARTLY TO MOSTLY SUNNY BY THIS AFTERNOON. TEMPERATURES WILL REMAIN AT OR BELOW FREEZING THROUGH 11 AM...THEN RISE ABOVE FREEZING. TEMPERATURES WILL RISE TO NEAR 40 THIS AFTERNOON...ALLOWING MELTING TO OCCUR. MOTORISTS ARE ADVISED TO USE EXTREME CAUTION FOR THE REMAINDER OF THIS MORNING...UNTIL MELTING HAS TAKEN PLACE...ESPECIALLY ON BRIDGES AND OVERPASSES. $$ MDZ021-091500- /O.CON.KAKQ.WW.Y.0002.000000T0000Z-051209T1500Z/ DORCHESTER- INCLUDING THE CITY OF...CAMBRIDGE 835 AM EST FRI DEC 9 2005 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING. FREEZING RAIN WILL END ACROSS DORCHESTER COUNTY MARYLAND THROUGH 9 AM. LIGHT ICE ACCUMULATIONS ARE POSSIBLE...ESPECIALLY OVER NORTHERN PORTIONS. A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ NS
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before this winter storm warning went out at Dec 8, 10:20 PM EST, 2 hours 38 minutes earlier.
Area forecast discussion, Dec 8, 10:20 PM EST, 2 hours 38 minutes before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE WAKEFIELD VA
1020 PM EST THU DEC 8 2005
NO CHANGES MADE TO ADVISORY AREA...RESENT WBCWSWAKQ AND REFRESHED
WORDING. TWEAKED HOURLY TEMP GRIDS TO ADJUST TO CURRENT TEMPERATURE.
ONCE CLOUD COVER INVADES REGION FROM WEST...TEMPS EXPECTED TO GO
STEADY OR RISE A FEW DEGREES BY SUNRISE. RADAR ECHOES INDICATING
MOISTURE MOVING INTO WESTERN AND NORTHWESTERN SECTIONS OF FORECAST
AREAS HAS REMAINED ALOFT AND EXPECT MOST PRECIP TO START THOSE AREAS
WITHIN NEXT 2 HOURS. MOSTLY JUST A RAIN EVENT OVER REMAINDER OF CWA.
&&
MARINE...
BRIEF LULL WINDS LATE THIS EVE BEFORE PICKING UP AHEAD STORM MOVG UP
SE COAST LTR TNGT/EARLY FRI. LOW WILL DEEPEN RAPIDLY ONCE MOVG OFF
MID ATLC COAST BY LATE FRI MORN AND EXPECT SHORT PERIOD OF GALE
FORCE SUSTAINED WINDS OVR CSTL WTRS BY MIDDAY. ALSO EXPECT GALE
FORCE GUSTS OVR SCHESBAY/CURRITUCK SOUND BY AROUND MIDDAY. QUICK
HITTING EVENT SHUD LIMIT ANY SIGNIFICANT CSTL FLOODING OR HIGH SURF
PROBS AS WINDS QUICKLY SHIFT OFFSHORE. WINDS/WAVES/SEAS GRADUALLY
SUBSIDING FRI NIGHT THRU SAT AS BOMB MOVES QUICKLY INTO MARITIMES
AND HIGH PRES BUILDS INTO MID ATLC WATERS.
&&
AVIATION...
MAINLY VFR INTO LATE THIS EVE THEN EXPECT QUICKLY FALLING CIGS/VSBYS
AT MOST TAF SITES AS PCPN BREAKS OUT BY AROUND MIDNIGHT (EXCEPT TWD
EARLY MORN OVR SBY). EXPECT IFR CONDS MUCH OF THE EARLY MORN HOURS
THEN SLOW IMPROVEMENT FROM SW TO NE AFTER SUNRISE. EXPECT MAINLY VFR
CONDS AGAIN BY LATE MORN TO ARND MIDDAY.
&&
.SHORT TERM (TONIGHT THROUGH SATURDAY)...
PRIMARY FORECAST CONCERN WILL BE WITH THE WINTRY PRECIP POTENTIAL
TONIGHT...WITH BENIGN WX MOVING IN LATER TMRW AND ON SAT.
12Z GFS/NAM RUNS WERE FAIRLY CONSISTENT WITH THE MAIN
FEATURES...I.E. WITH THE TRACK OF THE SPLIT SURFACE LOWS...TIMING OF
PHASING ON FRIDAY...AND DEGREE/DURATION OF DYNAMICAL FORCING/DEEPER
MOISTURE OVER OUR REGION TONIGHT. CURRENTLY...THE PRIMARY AREA OF
LOW PRESSURE IS CENTERED ACROSS THE LOWER OH VLY (SOUTH-CENTRAL
KY)...WHILE WERE BEGINNING TO SEE THE DEVELOPMENT OF THE COASTAL
TROUGH ALONG THE SERN COAST (STRENGTHENING LOW LEVEL BAROCLINIC
ZONE). ANY SECONDARY (COASTAL) LOW DEVELOPMENT AND TRACK WILL TAKE
PLACE ALONG THIS BAROCLINIC ZONE.
STICKING WITH THE PREVIOUS THINKING...THE 12Z NWP COMPOSITE SHOWS
1) SUFFICIENT WARMING ALOFT (DEEP SRLY FLOW) THAT WOULD SUPPORT AT
THE VERY LEAST A MIXTURE OF PRECIP TYPES...IF NOT LIQUID...EVEN
ACROSS FAR NRN-NW AREAS. 2) A RELATIVE SHORT DURATION EVENT...WAA
DRIVEN...AS THE TWO SURFACE LOWS (ONE CURRENTLY IN THE LOWER OH VLY
ASSCD WITH THE UPPER LOW...THE OTHER WHICH WILL DEVELOP ALONG THE
LOW LVL BAROCLINIC ZONE NEAR THE COAST) REMAIN OUT OF PHASE UNTIL
THE SYSTEMS LIFT NE OF OUR AREA. BY THE TIME COASTAL CYCLOGENESIS
BEGINS IN EARNEST (TMRW AFTN)...THE SYSTEM WILL HAVE LIFTED NE OF
OUR REGION. THIS WHILE THE BULK OF UPPER LEVEL JET ENERGY (DPVA/LFQ
FORCING) REMAINS WELL TO OUR N EVEN OVERNIGHT.
SO HAVE DECIDED TO GO WITH THE WINTER WEATHER ADVISORY IN AREAS THAT
WERE PREVIOUSLY UNDER A WATCH. THIS EVENT CERTAINLY DOES NOT HAVE
THE LOOKS OF ONE THAT WOULD REDUCE WARNING CRITERIA SNOW (4+
INCHES). MEANWHILE...ICE ACCRETION REMAINS A CONCERN...HOWEVER FEEL
MODEL QPF PROGS OVER MID ATLC REGION ARE STILL TOO HIGH CONSIDERING
THE SHORT DURATION AND SPLIT NATURE OF THE SURFACE LOWS.
MEANWHILE...COLD AIR DEPTH WILL BECOME INCREASINGLY SHALLOW
OVERNIGHT AS THE HIGH MOVES OFFSHORE AND 1000-900 MB MEAN FLOW
BECOMES SERLY. IN-SITU CAD SHOULD BE PRESENT...THOUGH NOT
OVER-IMPRESSIVE GIVEN THE SERLY (INCREASINGLY MOIST) LOW LEVEL
FLOW...AND CERTAINLY COULD KEEP SURFACE TEMPS N-W OF RICHMOND (ESP
OVER HIGHER TERRAIN) AT OR SLIGHTLY BELOW FREEZING. HOWEVER...WERE
TALKING CLOSER TO 30-32 INSTEAD OF 20S...WHICH DOES NOT FAVOR
EFFICIENT ICE ACCUMULATION ON ROADWAYS.
&&
.LONG TERM (SUNDAY NIGHT THROUGH THURSDAY)...
SEVERAL QUICK MOVING SHORT WAVES WILL MOVE THRU THE NORTHERN STREAM
EARLY IN THE PERIOD. EXPECT THESE MOISTURE STARVED SYSTEMS WILL
PRODUCE LTL IF ANY PCPN ACRS AKQ FORECAST AREA BUT WILL SERVE TO
REINFORCE THE EAST COAST TROF AND COLD AIR SUPPLY INTO MIDWEEK.
SFC HIGH/UPR RDG TRANSITS THE AREA DURING MIDWEEK THEN LONGER RANGE
MODELS HINTING AT PSBL PHASING OF NORTHERN/SOUTHERN STREAMS BY DAY
7. TOO MUCH UNCERTAINTY THAT FAR OUT TO INCLUDE MORE THAN SLIGHT CHC
POPS FOR THU BUT SOMETHING FOR LTR SHIFTS TO KEEP AN EYE ON.
&&
.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...WINTER WEATHER ADVISORY FOR MDZ021 FROM MIDNIGHT FRIDAY TO 10
AM FRIDAY.
NC...NONE.
VA...WINTER WEATHER ADVISORY FOR VAZ048-049-060>064-068-069-074-075
FROM MIDNIGHT FRIDAY TO 10 AM FRIDAY.
MARINE...GALE WARNING FOR ANZ630>633-650-652-654-656-658 FROM 7 AM
FRIDAY TO 7 PM FRIDAY.
SMALL CRAFT ADVISORY FOR ANZ630>633-650-652-654-656-658
FROM 1 AM FRIDAY TO 7 AM FRIDAY.
&&
UPDATE...22
SHORT TERM...13
LONG TERM...20
AVIATION...20Hazardous weather outlook, Dec 8, 7:03 AM EST, 17 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WAKEFIELD VA 703 AM EST THU DEC 8 2005 MDZ021-091215- DORCHESTER- 703 AM EST THU DEC 8 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MARYLAND. .DAY ONE...TODAY AND TONIGHT A WINTER WEATHER ADVISORY IS IN EFFECT FOR LATE TONIGHT AND FRIDAY MORNING...FOR ONE TO TWO INCHES OF SNOW...AND LIGHT AMOUNTS OF FREEZING RAIN. FOR MORE DETAILS...PLEASE SEE THE WINTER WEATHER MESSAGE...WBCWSWAKQ OR WWUS41 KAKQ...ISSUED BY THIS OFFICE AT 428 AM. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A WINTER WEATHER ADVISORY IS IN EFFECT FOR FRIDAY MORNING...FOR ONE TO TWO INCHES OF SNOW...AND LIGHT AMOUNTS OF FREEZING RAIN. FOR MORE DETAILS...PLEASE SEE THE WINTER WEATHER MESSAGE...WBCWSWAKQ OR WWUS41 KAKQ...ISSUED BY THIS OFFICE AT 428 AM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION FOR SNOW REPORTS IS ANTICIPATED FOR FRIDAY MORNING. VAZ048-049-060>064-068-069-074-075-091215- FLUVANNA-LOUISA-PRINCE EDWARD-CUMBERLAND-GOOCHLAND-HANOVER- CAROLINE-AMELIA-POWHATAN-ESSEX-WESTMORELAND- 703 AM EST THU DEC 8 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL VIRGINIA...EAST CENTRAL VIRGINIA AND NORTH CENTRAL VIRGINIA. .DAY ONE...TODAY AND TONIGHT A WINTER STORM WATCH IS IN EFFECT FOR LATE TONIGHT AND FRIDAY MORNING...FOR POTENTIAL OF ONE TO TWO INCHES OF SNOW...AND ICE AMOUNTS OF A QUARTER INCH DUE TO FREEZING RAIN. FOR MORE DETAILS...PLEASE SEE THE WINTER WEATHER MESSAGE...WBCWSWAKQ OR WWUS41 KAKQ...ISSUED BY THIS OFFICE AT 428 AM. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A WINTER STORM WATCH IS IN EFFECT FOR FRIDAY MORNING...FOR POTENTIAL OF ONE TO TWO INCHES OF SNOW...AND ICE AMOUNTS OF A QUARTER INCH DUE TO FREEZING RAIN. FOR MORE DETAILS...PLEASE SEE THE WINTER WEATHER MESSAGE...WBCWSWAKQ OR WWUS41 KAKQ...ISSUED BY THIS OFFICE AT 428 AM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION FOR SNOW REPORTS IS ANTICIPATED FOR FRIDAY MORNING. VAZ065>067-070>073-076>083-085-090-091215- MECKLENBURG-LUNENBURG-NOTTOWAY-CHESTERFIELD-HENRICO-KING WILLIAM- KING AND QUEEN-RICHMOND-NORTHUMBERLAND-LANCASTER-BRUNSWICK- DINWIDDIE-PRINCE GEORGE-CHARLES CITY-NEW KENT-MIDDLESEX- JAMES CITY- 703 AM EST THU DEC 8 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL VIRGINIA...EAST CENTRAL VIRGINIA...SOUTH CENTRAL VIRGINIA AND SOUTHEAST VIRGINIA. .DAY ONE...TODAY AND TONIGHT LIGHT AMOUNTS OF SNOW AND SLEET ARE EXPECTED TONIGHT...BEFORE PRECIPITATION CHANGES TO RAIN LATE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY HAZARDOUS WEATHER IS NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. NCZ012>017-030>032-102-VAZ084-086>089-091>100-091215- NORTHAMPTON NC-HERTFORD-GATES-PASQUOTANK-CAMDEN-INLAND CURRITUCK- BERTIE-CHOWAN-PERQUIMANS-OUTER BANKS CURRITUCK-GLOUCESTER-MATHEWS- GREENSVILLE-SUSSEX-SURRY-YORK-SOUTHAMPTON-ISLE OF WIGHT- NEWPORT NEWS/HAMPTON-NORFOLK/PORTSMOUTH-SUFFOLK-CHESAPEAKE- VIRGINIA BEACH-ACCOMACK-NORTHAMPTON VA- 703 AM EST THU DEC 8 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST NORTH CAROLINA...EAST CENTRAL VIRGINIA AND SOUTHEAST VIRGINIA. .DAY ONE...TODAY AND TONIGHT HAZARDOUS WEATHER IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY HAZARDOUS WEATHER IS NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. ANZ630>633-650-652-654-656-658-091215- CHESAPEAKE BAY FROM SMITH POINT TO WINDMILL POINT VA- CHESAPEAKE BAY FROM WINDMILL POINT TO NEW POINT COMFORT VA- CHESAPEAKE BAY FROM NEW POINT COMFORT TO CAPE HENRY VA- CURRITUCK SOUND- COASTAL WATERS FROM FENWICK ISLAND DE TO CHINCOTEAGUE VA OUT 20 NM- COASTAL WATERS FROM CHINCOTEAGUE TO PARRAMORE ISLAND VA OUT 20 NM- COASTAL WATERS FROM PARRAMORE ISLAND TO CAPE CHARLES LIGHT VA OUT 20 NM- COASTAL WATERS FROM CAPE CHARLES LIGHT VA TO NC VA BORDER OUT 20 NM- COASTAL WATERS FROM NC VA BORDER TO CURRITUCK BEACH LIGHT NC OUT 20 NM- 703 AM EST THU DEC 8 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MARINE AREA. .DAY ONE...TODAY AND TONIGHT HAZARDOUS CONDITIONS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY GALE CONDITIONS ARE EXPECTED FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION NOT REQUIRED. MDZ022>025-091215- WICOMICO-SOMERSET-INLAND WORCESTER-MARYLAND BEACHES- 703 AM EST THU DEC 8 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MARYLAND. .DAY ONE...TODAY AND TONIGHT LIGHT AMOUNTS OF SNOW AND SLEET ARE EXPECTED TONIGHT...BEFORE PRECIPITATION CHANGES TO RAIN LATE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY HAZARDOUS WEATHER IS NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. .SPOTTER INFORMATION STATEMENT...
Nearby
Winter Storm Warnings in Virginia, 2005Every winter storm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.